# SDR UALA2011062703129

- Difficulty date: June 27, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 39,624 hours, 8,627 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D3201P
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP AT ROWS 25 THRU 37 RT & LT.  REPAIRED LOOSE CONNECTOR D3201P PER WDM, OP CHECKED GOOD.
